# SDR WIB2002F00004

- Difficulty date: June 26, 2002
- Submitted: July 23, 2002
- Operation: Air carrier
- Aircraft: N77PY
- Make and model: Lear 31A
- Aircraft serial: 089
- Engine: Garrtt TFE731*
- System (JASC): 2150 · Cabin Cooling System
- Part: Motor
- Part number: 66082484
- Part serial: 1096S
- Condition: Failed
- Location: Air Conditioner
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR CONDITIONER COMPRESSOR DRIVE MOTOR FAILED.  FOUND TO BE INTERNALLY BURNED UP.  CURRENT LIMITER DID NOT BLOW.  POSSIBLY CAUSED BY BEARING FAILURE.
